Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 25, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 23, 2014, 3:24 PM EDT. It took effect at Mar 24, 2014, 3:00 AM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2014, 3:24 PM EDT (19:24 UTC)
- In effect from
- Mar 24, 2014, 3:00 AM EDT
- Expired
- Mar 25, 2014, 8:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
500 WHUS72 KMLB 231924 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 324 PM EDT SUN MAR 23 2014 AMZ550-570-240830- /O.NEW.KMLB.SC.Y.0025.140324T0700Z-140324T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 324 PM EDT SUN MAR 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS WILL INCREASE NEAR 20 KNOTS BEHIND A COLD FRONT LATE TONIGHT INTO MONDAY. SEAS WILL BUILD TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
341 WHUS72 KMLB 240827 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EDT MON MAR 24 2014 AMZ550-570-242100- /O.CON.KMLB.SC.Y.0025.000000T0000Z-140324T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 427 AM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS WILL INCREASE NEAR 20 KNOTS BEHIND A COLD FRONT TODAY. SEAS WILL BUILD TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
842 WHUS72 KMLB 242010 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 PM EDT MON MAR 24 2014 AMZ550-250930- /O.CAN.KMLB.SC.Y.0025.000000T0000Z-140324T2100Z/ /O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-250930- /O.NEW.KMLB.SC.Y.0026.140325T0800Z-140326T0200Z/ /O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$ AMZ552-555-250930- /O.NEW.KMLB.SC.Y.0026.140326T0200Z-140326T1800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-250930- /O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0200Z/ /O.NEW.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 410 PM EDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH SEAS BUILDING UP TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$
738 WHUS72 KMLB 250824 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EDT TUE MAR 25 2014 AMZ570-270000- /O.EXT.KMLB.SC.Y.0025.000000T0000Z-140326T0000Z/ /O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ /O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.EXB.KMLB.SC.Y.0026.140326T1400Z-140327T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-270000- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-140326T0000Z/ /O.UPG.KMLB.GL.A.0002.140326T0200Z-140326T1400Z/ /O.NEW.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.NEW.KMLB.SC.Y.0027.140326T1400Z-140327T0000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-261800- /O.EXT.KMLB.SC.Y.0026.140326T0000Z-140326T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 424 AM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
649 WHUS72 KMLB 252004 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 404 PM EDT TUE MAR 25 2014 AMZ572-575-260830- /O.CON.KMLB.SC.Y.0026.000000T0000Z-140326T0000Z/ /O.CON.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.EXT.KMLB.SC.Y.0027.140326T1400Z-140327T0800Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 404 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE CONTINUES THE GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-260830- /O.CON.KMLB.SC.Y.0025.000000T0000Z-140326T0000Z/ /O.CON.KMLB.GL.W.0005.140326T0000Z-140326T1400Z/ /O.EXT.KMLB.SC.Y.0026.140326T1400Z-140327T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 404 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE CONTINUES THE GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND GALE FORCE. SEAS BUILDING UP TO 12 TO 13 FEET TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-260830- /O.EXT.KMLB.SC.Y.0026.140326T0000Z-140327T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 404 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-260830- /O.CON.KMLB.SC.Y.0026.140326T0000Z-140326T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 404 PM EDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET...POSSIBLY AS HIGH AS 10 FEET OUT AT 20 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 10:39 AM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, Mar 23, 10:39 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1039 AM EDT SUN MAR 23 2014 .DISCUSSION... WEAK LOW PRESSURE OFF THE SC COAST PUSHED A WEAK COOL FRONT THROUGH THE AREA LAST NIGHT. MORNING CAPE SOUNDING SHOWS DRY AIR JUST ABOVE THE SFC BUT QUITE MOIST IN THE MID LEVELS. IN ADDITION THERE IS A LAYER OF ISENTROPIC LIFT BETWEEN 3K AND 6K FT WHICH COMBINED WITH SUCH SMALL CONDENSATION PRESSURE DEFICITS IS PRODUCING A LARGE AREA OF CLOUDINESS. MODELS INDICATE SOME DECREASE IN THE CLOUDINESS THIS AFTERNOON AS THE UPGLIDE DIMINISHES AND THIS SHOULD ALLOW SOME SFC HEATING FOR TEMPS TO CLIMB INTO THE LOW TO MID 80S. BUT HAVE UPDATED THE FORECAST TO LOWER TEMPS A COUPLE DEGREES. THERE WAS A PATCH OF VERY LIGHT RAIN/SPRINKLES THAT PUSHED OFFSHORE NORTH BREVARD EARLIER. CANNOT RULE OUT SPRINKLES COMING OUT OF THE LOWER CLOUD DECK BUT ONLY TRACE AMOUNTS WOULD OCCUR AND MOST AREAS WILL REMAIN DRY. LATER THIS AFTERNOON...ISOLATED SHOWERS MAY DEVELOP DURING PEAK HEATING SO HAVE NOT MADE SIGNIFICANT CHANGES TO THE POPS. CONVECTION CURRENTLY OVER THE WESTERN FL PANHANDLE WILL MOVE EAST AND MAY AFFECT OUR NORTHERN SECTIONS (NORTH LAKE/VOLUSIA) LATE THIS AFTERNOON/EARLY THIS EVENING (ROUGHLY 5-7 PM). && .AVIATION... MAINLY VFR THROUGH 04Z BUT CIGS AROUND 035-040AGL WILL BE COMMON THROUGH AT LEAST 18Z ESP MCO NORTH. CIGS WILL BE 040-060AGL SOUTH OF MLB. CLOUDINESS WILL DECREASE A BIT THIS AFTN AND HEATING MAY ALLOW A FEW SHOWERS TO DEVELOP BUT LOW COVERAGE/INTENSITY DOES NOT WARRANT MENTION IN TAFS. A COOL FRONT WILL CROSS THE AREA TONIGHT WITH MVFR CIGS DEVELOPING BEHIND THE FRONT AFT 06Z. && .MARINE... A DECAYING 11 TO 12 SEC E/NE SWELL CONTINUES OVER THE WATERS... HOWEVER WITH AN OFFSHORE WIND TRAJECTORY THE SWELL WL CONTINUE TO MAKE UP THE PRIMARY WAVE COMPONENT. A COOL FRONT WILL CROSS THE WATERS TONIGHT RESULTING IN AN INCREASE IN NORTH WINDS AND A CHOPPIER SEA STATE. SEAS 2 FT NEAR THE COAST AND UP TO 4 FT OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 80 63 72 65 / 20 20 60 70 MCO 85 65 78 65 / 20 20 60 70 MLB 83 67 77 69 / 20 20 60 70 VRB 83 65 78 68 / 20 20 50 70 LEE 83 63 76 64 / 20 20 60 70 SFB 84 65 76 65 / 20 20 60 70 ORL 83 65 77 65 / 20 20 60 70 FPR 83 66 80 68 / 10 20 50 70 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/SPRATT
Hazardous weather outlook, Mar 23, 4:33 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 433 AM EDT SUN MAR 23 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-232045- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 433 AM EDT SUN MAR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE A MODERATE HAZARD FOR DEVELOPMENT OF RIP CURRENTS ART ATLANTIC COAST BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH THE AFTERNOON HOURS AND INTO THE EARLY EVENING DUE TO TIDAL EFFECTS. MAKE SURE AND CHECK WITH LIFEGUARDS OR LOCAL BEACH PATROLS FOR THE LATEST CONDITIONS AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WETTER PATTERN IS FORECAST TO OCCUR AROUND MONDAY AND INTO TUESDAY AS A DEVELOPING AREA OF LOW PRESSURE TRACKS ACROSS NORTH FLORIDA. HAZARDOUS SEAS FOR SMALL VESSELS WILL OCCUR FROM MONDAY AND TUESDAY OFFSHORE AS WINDS INCREASE BEHIND A FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.